# SDR 08FDEA03785

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2736
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP LOWER SKIN CENTER AREA FOUND WITH SEVERAL DENTS.  TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 57-10-00.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
